# SDR EISA96128

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312NE
- Make and model: Boeing 727223
- Aircraft serial: 20193
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE WING AT APPROX WS 340, PREVIOUS REPAIR DOUBLER CRACKED.  FABRICATED NEW WEB ANGLE AND INSTALLED PER SRM 51-10-02.  (M)
